# SDR 2022FA0000694

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: General aviation
- Aircraft: N936AM
- Make and model: Gulstm GIV
- Aircraft serial: 1488
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bottle
- Condition: Discharged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-BASE MAINTENANCE ON WORKORDER SC23257,, IT WAS IDENTIFIED THE UNDERCARRIAGE EMERGENCY BLOW DOWN BOTTLE WAS FOUND FULLY DEPLETED.
